# SDR AALA20020662

- Difficulty date: January 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT AFT CARGO DOOR LOWER SILL FRAME, BETWEEN STATION 1155-1212.  REMOVED AND REPLACED CARGO DOOR BEAM PER SRM 51-01.  (M)
